2019
Том 71
№ 11

All Issues

Mukhin Yu. N.

Articles: 4
Article (Ukrainian)

Topological groups with the coalgebraic lattice of closed subgroups

Mukhin Yu. N., Yakovenko E. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1102–1107

Article (Ukrainian)

Nonzero-dimensional groups, all of whose nonnilpotent subgroups are normal

Mukhin Yu. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 17-22

Article (Ukrainian)

Projections of abelian topological groups

Mukhin Yu. N., Protasov I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 551–556

Article (Ukrainian)

Finitely generated, connected groups

Khomenko S. P., Mukhin Yu. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 390 – 394